# SDR QR9R2024071500001

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720399182
- Aircraft time: 3,510 hours
- System (JASC): 2140 · Heating System
- Part: Ejector Valve
- Part number: JBS8821
- Part serial: K22525
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST FOR HEATER EJECTOR ASSEMBLY, MAINTENANCE FOUND ON STEP E.6A THE SERVO MOTOR DRIVE OF THE HEATER EJECTOR IS NOT HEARD IAW AMM 21-41-00, 5-3. THE HEATER EJECTOR ASSY WAS RECEIVED NEW FROM SUPPLY.
